English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Boundaries and JSJ decompositions of CAT(0)-groups

MPS-Authors
/persons/resource/persons235954

Papasoglu,  Panos
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236288

Swenson,  Eric
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

papasoglu_boundaries_oa_2009.pdf
(Any fulltext), 402KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Papasoglu, P., & Swenson, E. (2009). Boundaries and JSJ decompositions of CAT(0)-groups. Geometric and Functional Analysis, 19(2), 558-590. doi:10.1007/s00039-009-0012-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2795-8
Abstract
There is no abstract available